Alert archive / Mississippi / Flash Flood Warnings in 2004
Flash Flood Warning 31, NWS Jackson, MS
NWS Jackson, MS issued this flash flood warning at Mar 12, 2004, 5:55 PM CST for Lamar County, Marion County, Mississippi. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 12, 2004, 5:55 PM CST (23:55 UTC)
- Expired
- Mar 12, 2004, 8:30 PM CST
- In force
- 3 hr
- Issued by
- NWS Jackson, MS
- Area
- Counties, with a storm outline in the text
Counties Lamar County, MS, Marion County, MS
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 11.9 hours before the alert went out and 100 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1515 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 2 m²/s²
- 0-3 km storm-relative helicity
- 104 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS54 KJAN 122357 FFWJAN MSC073-091-130230- BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE JACKSON MS 555 PM CST FRI MAR 12 2004 THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A * FLASH FLOOD WARNING FOR... LAMAR COUNTY IN SOUTHEAST MISSISSIPPI MARION COUNTY IN SOUTH CENTRAL MISSISSIPPI * UNTIL 830 PM CST AS OF 545 PM...REPORTS FROM EMERGENCY MANAGEMENT OFFICIALS INDICATE THAT FLOODING CONTINUES ALONG LOWER LITTLE CREEK IN LAMAR AND MARION COUNTIES DUE TO THE BREAK OF BIG BAY LAKE DAM IN LAMAR COUNTY. SEVERAL ROADS WERE STILL REPORTED AS FLOODED IN LAMAR COUNTY ALONG LOWER LITTLE CREEK. IN MARION COUNTY...EMERGENCY MANAGEMENT OFFICIALS REPORT AT LEAST TWO HOMES WERE UNDERWATER NEAR THE COMMUNITY OF PINEBUR. WATER WAS BEGINNING TO CREST NEAR PINEBUR. DOWNSTREAM FROM PINEBUR...THE HIGH WATER SHOULD BE NEAR THE COMMUNITY OF HUB AND APPROACHING THE HIGHWAY 13 BRIDGE ACROSS LOWER LITTLE CREEK. A RISE OF 4 TO 7 FEET WILL LIKELY OCCUR IN THESE AREAS. WATER WILL APPROACH...AND POSSIBLY RISE ACROSS...THE ROADWAY OF THE HIGHWAY 13 BRIDGE ACROSS THE CREEK. WEST OF HIGHWAY 13...THE WATER RISE SHOULD NOT BE AS LARGE AS THE WATER FROM THE DAM BEGINS TO ENTER THE FLOOD PLAIN OF THE PEARL RIVER. A RISE OF 1 TO 1 AND HALF FEET IS EXPECTED IN THE MAIN CHANNEL OF THE PEARL RIVER BELOW THE MOUTH OF LOWER LITTLE CREEK. THIS MEANS THE PEARL SHOULD REMAIN BELOW FLOOD STAGE IN THIS AREA. FLOOD WATERS SHOULD GRADUALLY BEGIN TO RECEDE LATER THIS EVENING ALONG ALL OF LOWER LITTLE CREEK. UNTIL THEN...PEOPLE IN THIS AREA SHOULD BE AWARE THAT THIS IS A VERY DANGEROUS SITUATION. FLOODWATERS ARE MOVING VERY RAPIDLY...AND POSE A SIGNIFICANT DANGER TO HOMES IN LOW LYING AREAS ALONG LOWER LITTLE CREEK AND TO ANY VEHICLES WHICH ATTEMPT TO DRIVE THROUGH FLOOD WATERS. DO NOT DRIVE IN AREAS WHERE WATER COVERS THE ROADWAY LAT...LON 3122 8954 3103 8954 3105 8978 3121 8976 $$
3 follow-up statements
000 WGUS74 KJAN 130023 FFSJAN MSC073-091-130230- FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 621 PM CST FRI MAR 12 2004 FLASH FLOOD WARNING REMAINS IN EFFECT FOR... LAMAR COUNTY IN SOUTHEAST MISSISSIPPI MARION COUNTY IN SOUTH CENTRAL MISSISSIPPI UNTIL 830 PM CST. ...UPDATED INFORMATION REGARDING FLASH FLOODING ASSOCIATED WITH THE FAILURE OF BIG BAY LAKE DAM... AT 615 PM...MARION COUNTY EMERGENCY MANAGEMENT REPORTED THAT WATER WAS RISING ACROSS HIGHWAY 13 AT THE BRIDGE ACROSS LOWER LITTLE CREEK. THE HIGHWAY IS BEING CLOSED AT THIS TIME. WATER SHOULD CONTINUE TO RISE AT THIS LOCATION BEFORE CRESTING BEFORE 8 PM. WEST OF HIGHWAY 13...THE WATER RISE SHOULD NOT BE QUITE AS LARGE AS THE WATER FROM THE DAM BEGINS TO ENTER THE FLOOD PLAIN OF THE PEARL RIVER. A RISE OF 1 TO 1 AND HALF FEET IS EXPECTED IN THE MAIN CHANNEL OF THE PEARL RIVER BELOW THE MOUTH OF LOWER LITTLE CREEK. THIS MEANS THE PEARL SHOULD REMAIN BELOW FLOOD STAGE IN THIS AREA. FARTHER EAST...SEVERAL ROADS WERE STILL REPORTED AS FLOODED IN LAMAR COUNTY ALONG LOWER LITTLE CREEK. IN MARION COUNTY...EMERGENCY MANAGEMENT OFFICIALS REPORT AT LEAST TWO HOMES WERE UNDERWATER NEAR THE COMMUNITY OF PINEBUR. THE WATER APPEARED TO BE CRESTING AT PINEBUR. FLOOD WATERS SHOULD GRADUALLY BEGIN TO RECEDE LATER THIS EVENING ALONG ALL OF LOWER LITTLE CREEK. UNTIL THEN...PEOPLE IN THIS AREA SHOULD BE AWARE THAT THIS IS A VERY DANGEROUS SITUATION. FLOODWATERS ARE MOVING VERY RAPIDLY...AND POSE A SIGNIFICANT DANGER TO HOMES IN LOW LYING AREAS ALONG LOWER LITTLE CREEK AND TO ANY VEHICLES WHICH ATTEMPT TO DRIVE THROUGH FLOOD WATERS. DO NOT DRIVE IN AREAS WHERE WATER COVERS THE ROADWAY $$ AG
000 WGUS74 KJAN 130143 FFSJAN MSC073-091-130230- FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 740 PM CST FRI MAR 12 2004 FLASH FLOOD WARNING REMAINS IN EFFECT FOR... LAMAR COUNTY IN SOUTHEAST MISSISSIPPI MARION COUNTY IN SOUTH CENTRAL MISSISSIPPI UNTIL 830 PM CST. ...UPDATED INFORMATION REGARDING FLASH FLOODING ASSOCIATED WITH THE FAILURE OF BIG BAY LAKE DAM... AT 740 PM...MARION COUNTY EMERGENCY MANAGEMENT REPORTED THAT WATER WAS STILL RISING ACROSS HIGHWAY 13 AT THE BRIDGE ACROSS LOWER LITTLE CREEK. THE HIGHWAY IS CLOSED AT THIS TIME. WATER SHOULD CONTINUE TO RISE AT THIS LOCATION BEFORE CRESTING BY 9 PM. A NUMBER OF ROADS IN THIS AREA WERE FLOODED. WEST OF HIGHWAY 13...THE WATER RISE SHOULD NOT BE QUITE AS LARGE...AS THE WATER FROM THE DAM BEGINS TO ENTER THE FLOOD PLAIN OF THE PEARL RIVER. HOWEVER...A SIGNIFICANT RISE OF SEVERAL FEET COULD STILL OCCUR NEAR THE HIGHWAY 43 BRIDGE ACROSS LOWER LITTLE CREEK... AND WATER COULD APPROACH OR EXCEED THE TOP OF THE BRIDGE AT THIS LOCATION. A RISE OF 1 TO 1 AND HALF FEET IS EXPECTED IN THE MAIN CHANNEL OF THE PEARL RIVER BELOW THE MOUTH OF LOWER LITTLE CREEK. THIS MEANS THE PEARL SHOULD REMAIN BELOW FLOOD STAGE IN THIS AREA. FARTHER EAST...EMERGENCY MANAGEMENT OFFICIALS REPORTED THAT FLOOD WATERS WERE RECEDING IN LAMAR COUNTY...BUT THAT NUMEROUS HOMES ALONG LOWER LITTLE CREEK HAD SUFFERED DAMAGE. IN MARION COUNTY...EMERGENCY MANAGEMENT OFFICIALS REPORT AT LEAST TWO HOMES WERE UNDERWATER NEAR THE COMMUNITY OF PINEBUR. THE WATER APPEARED TO BE CRESTING AT PINEBUR. FLOOD WATERS SHOULD GRADUALLY BEGIN TO RECEDE LATER THIS EVENING ALONG ALL OF LOWER LITTLE CREEK. UNTIL THEN...PEOPLE IN THIS AREA SHOULD BE AWARE THAT THIS IS A VERY DANGEROUS SITUATION. FLOODWATERS ARE MOVING VERY RAPIDLY...AND POSE A SIGNIFICANT DANGER TO HOMES IN LOW LYING AREAS ALONG LOWER LITTLE CREEK AND TO ANY VEHICLES WHICH ATTEMPT TO DRIVE THROUGH FLOOD WATERS. DO NOT DRIVE IN AREAS WHERE WATER COVERS THE ROADWAY $$ AG
000 WGUS74 KJAN 130241 FFSJAN MSC073-130300- FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 835 PM CST FRI MAR 12 2004 FLASH FLOOD WARNING EXPIRED AT 830 PM FOR... LAMAR COUNTY IN SOUTHEAST MISSISSIPPI REPORTS FROM EMERGENCY MANAGEMENT INDICATE THAT WATER LEVELS HAVE BEGUN TO RECEDE IN LAMAR COUNTY ALONG LOWER LITTLE CREEK IN THE WAKE OF THE DAM BREAK AT BIG BAY LAKE DAM. HOWEVER...HIGH WATER HAS SPREAD INTO AREAS OUTSIDE OF THE NORMAL CHANNEL OR FLOODWAY OF THE CREEK...AND THIS WATER MAY TAKE QUITE SOME TIME TO RECEDE. SIGNIFICANT DAMAGE HAS OCCURRED TO A NUMBER OF HOMES IN LAMAR COUNTY ALONG LOWER LITTLE CREEK. DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROADWAY. MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES. $$
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at Mar 12, 3:00 PM CST, 2 hours 55 minutes earlier.
Area forecast discussion, Mar 12, 3:00 PM CST, 2 hours 55 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 300 PM CST FRI MAR 12 2004 ...FORECAST CHALLENGES FOR THIS PACKAGE DEAL WITH THE TIMING OF THIS WEEKENDS STORM SYSTEMS... .SHORT TERM...WELL...THE FRONT MIGHT NOT BE THERE...BUT THE LEFTOVER BAROCLINIC ZONE STILL IS. SURFACE OBSERVATIONS SHOW TEMPERATURES IN THE MIDDLE 60S THIS AFTERNOON OVER MOST PLACES ALONG AND NORTH OF INTERSTATE 20. SOUTH OF HERE...IN SUCH PLACES AS MCCOMB AND HATTIESBURG...TEMPERATURES ARE IN THE 70S. ONE COULD ARGUE THAT THE FRONT MADE IT SOUTH OF INTERSTATE 20. IT MIGHT HAVE...BUT WITH THE SUPPORT PASSING WELL TO OUR NORTH...ITS ALL BUT FIZZLED BY NOW. TONIGHTS WEATHER WORDS WILL BE INCREASING CLOUDS. WATER VAPOR IMAGERY SHOWS OUR NEXT SHORTWAVE TROUGH HEADING TOWARD THE TEXAS BIG BEND/PERMIAN BASIN AREA THIS AFTERNOON. AN APPROACHING SPEED MAX ASSOCIATED WITH THE SUBTROPICAL JET SHOULD AID IN LIFTING THE SYSTEM OUT OVER THE SOUTHERN PLAINS BY SATURDAY. IN RESPONSE TO THESE FEATURES...CIRRUS HAS BEGUN SPILLING INTO THE FORECAST AREA TODAY. WE EXPECT THE CIRRUS ONLY TO THICKEN TONIGHT...AND I PLAN ON HAVING SKY CONDITIONS IN MOSTLY CLOUDY TERRITORY TONIGHT. SURFACE OBSERVATIONS AND RADARS TO OUR WEST SHOW RAIN FALLING OVER NORTH AND CENTRAL TEXAS IN ASSOCIATION WITH THE DISTURBANCE. MOST OF THE Q-G FORCING WITH THIS SYSTEM WILL LIKELY PASS INTO THE MID- MISSISSIPPI VALLEY AS THE SYSTEM LIFTS OUT. HOWEVER...THE PLENTY OF ISENTROPIC UPGLIDE IS SHOWN AT THE 300K AND 305K SURFACES AS CONDENSATION PRESSURE DEFICITS DROP TO ABOUT 10 MILLIBARS...IF NOT LESS. THIS BEING SAID...ILL INCREASE RAIN CHANCES OVER THE FORECAST AREA SATURDAY AND SATURDAY NIGHT. I THINK MOST OF THE RAIN (WHICH SHOULDNT BE THAT MUCH) WILL FALL NORTH OF THE NATCHEZ TRACE...ESPECIALLY IN AN AREA FROM THE ARKLAMISS REGION INTO NORTH MISSISSIPPI. THIS INITIAL SHORTWAVE WILL LEAVE A BROAD TROUGH OVER THE SOUTHWEST U.S./NORTHERN MEXICO IN ITS WAKE. THE NEXT SHORTWAVE...TRAVERSING ACROSS SOUTHERN ALBERTA THIS AFTERNOON...WILL MOVE INTO THE NORTHERN U.S. TONIGHT. WE PREVIOUSLY THOUGHT THAT THIS FEATURE WOULD BE STRONG ENOUGH TO PICK UP THE LEFTOVER TROUGH OVER THE DESERT SOUTHWEST AND DEVELOP A COLD FRONT OVER THE HIGH PLAINS. IT STILL LOOKS LIKE THE FRONTOGENETICAL FORCING WILL BE STRONG ENOUGH TO DEVELOP THE FRONT. BUT IT DOESNT LOOK LIKE THE BROAD TROUGH OVER THE SOUTHWEST WILL NOW BE PICKED UP. WITH THIS SAID...THERES SOME GOOD NEWS AND SOME BAD NEWS. THE GOOD NEWS -- MOST OF THE SYNOPTIC SCALE FORCING WILL NOW BE WELL TO OUR NORTH...MUCH LIKE YESTERDAYS FRONT. PRECIPITATION AMOUNTS WILL NOT BE AS MUCH AS PREVIOUSLY EXPECTED (MAYBE 1 INCH OR SO). THE BAD NEWS -- BECAUSE THE UPPER-LEVEL TROUGH WILL NOT BE AS DEEP AS PREVIOUSLY THOUGHT...THE FRONT WILL LIKELY STALL OVER OUR FORECAST AREA WITH WAVES OF LOW PRESSURE DEVELOPING ALONG THE FRONT. POINT BEING...WELL PROLONG THE RAIN CHANCES INTO MONDAY WITH A GRADUAL SHIFT SOUTH. DEEP CONVECTION STILL DOESNT APPEAR TO BE POSSIBLE WITH THE SUNDAY AND MONDAY STORM SYSTEM. 850 MILLIBAR THETA-E VALUES ARE CLIMATOLOGICALLY UNFAVORABLE FOR THUNDERSTORM DEVELOPMENT THIS TIME OF YEAR WITH VALUES FROM 315K TO 320K...LIMITED TO JUST AHEAD OF THE FRONT. KINEMATIC FIELDS NOW DO NOT APPEAR TO BE AS STRONG...WHICH MAKES SENSE CONSIDERING THE WEAKER UPPER-LEVEL SUPPORT. WITH VERY LIMITED INSTABILITY...I SUSPECT THUNDERSTORMS WILL BE FEW AND FAR BETWEEN AND ILL REMOVE MENTION OF THEM IN THE GRIDDED AND TEXT FORECAST WITH THIS PACKAGE. /#10/ .LONG TERM...HIGH PRESSURE WILL BUILD INTO THE SOUTHEAST ON TUESDAY AS THE UPPER LEVEL FLOW BECOMES SOMEWHAT ZONAL. THIS WILL KEEP THINGS DRY ACROSS THE REGION TUESDAY. AS THE HIGH SHIFTS EAST...MOISTURE WILL BEGIN TO RETURN TO THE REGION DURING THE DAY ON WEDNESDAY AHEAD OF A FRONTAL SYSTEM THAT DEVELOPS IN THE PLAINS. DUE TO THE ALMOST ZONAL FLOW IN THE UPPER LEVELS ACROSS THE COUNTRY...THE FRONT WILL BE QUICK TO COME THROUGH THURSDAY. HIGH PRESSURE WILL IMMEDIATELY BUILD BACK INTO THE REGION ALLOWING DRIER CONDITIONS TO RETURN DURING THE DAY ON THURSDAY AND REMAIN IN CONTROL THROUGH FRIDAY. THEREFORE...I WILL LOWER TEMPERATURES FOR THURSDAY BY A COUPLE OF DEGREES. NO OTHER REAL CHANGE IN TEMPERATURES ARE EXPECTED. I WILL BEGIN MENTIONING SLIGHT CHANCE POPS IN THE NORTHWEST WEDNESDAY MORNING AND SHIFT THEM SOUTHEAST AS THE DAY PROGRESSES. WELL THEN TAPER THEM FROM THE NORTHWEST THURSDAY MORNING AS THE FRONT SHIFTS EAST. /#19/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 42 66 50 65 / 0 20 30 60 MERIDIAN 40 65 49 65 / 0 10 30 60 && .JAN WATCHES/WARNINGS/ADVISORIES... AR...NONE. LA...NONE. MS...NONE. && BUTTS (SHORT TERM) CAMPBELL (LONG TERM)
Hazardous weather outlook, Mar 12, 12:14 PM CST, 5 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 1214 PM CST FRI MAR 12 2004 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 131814- ADAMS-ASHLEY-ATTALA-BOLIVAR-CARROLL-CATAHOULA-CHICOT-CHOCTAW- CLAIBORNE-CLARKE-CLAY-CONCORDIA-COPIAH-COVINGTON-EAST CARROLL- FORREST-FRANKLIN LA-FRANKLIN MS-GRENADA-HINDS-HOLMES-HUMPHREYS- ISSAQUENA-JASPER-JEFFERSON-JEFFERSON DAVIS-JONES-KEMPER-LAMAR- LAUDERDALE-LAWRENCE-LEAKE-LEFLORE-LINCOLN-LOWNDES-MADISON LA- MADISON MS-MARION-MONTGOMERY-MOREHOUSE-NESHOBA-NEWTON-NOXUBEE- OKTIBBEHA-RANKIN-RICHLAND-SCOTT-SHARKEY-SIMPSON-SMITH-SUNFLOWER- TENSAS-WARREN-WASHINGTON-WEBSTER-WEST CARROLL-WINSTON-YAZOO- 1214 PM CST FRI MAR 12 2004 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS .DAY ONE...TONIGHT AND SATURDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY NIGHT THROUGH FRIDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL...IN SUPPORT OF SEVERE WEATHER OPERATIONS...IS NOT ANTICIPATED THROUGH FRIDAY MARCH 19TH. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK.
In the hours before
Local storm report, Mar 12, 1:43 PM CST, 4 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
143 PM CST FRI MAR 12 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
1235 PM FLASH FLOOD 7 N BAXTERVILLE 31.19N 89.59W
03/12/2004 LAMAR MS EMERGENCY MNGR
BIG BAY LAKE DAM LOCATED ON BAY CREEK HAS FAILED.
COLUMBIA-PURVIS ROAD HAS WATER OVER THE ROAD. THE TATUM
SALT DOME ROAD AND CANEY CHURCH ROAD ARE ALREADY FLOODED.
BIG BAY LAKE IS 3 MILES LONG FROM THE DAM TO THE TIP OF
THE LAKE AND ONE HALF MILE WIDE.
&&
DBLocal storm report, Mar 12, 3:25 PM CST, 2 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
325 PM CST FRI MAR 12 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
1235 PM FLASH FLOOD 9 NW BAXTERVILLE 31.18N 89.70W
03/12/2004 MARION MS EMERGENCY MNGR
THE LOWER LITTLE CREEK IS UP TO THE RAILING ON THE BRIDGE
ON PINE BURR ROAD. THIS IS IN ASSOCIATION WITH THE DAM
BREAK AT BIG BAY LAKE.
&&
DBLocal storm report, Mar 12, 5:47 PM CST, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
547 PM CST FRI MAR 12 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0500 PM FLASH FLOOD 8 WNW BAXTERVILLE 31.13N 89.71W
03/12/2004 MARION MS EMERGENCY MNGR
TWO HOUSES UNDER WATER ON FIRETOWER ROAD NEAR THE CITY OF
PINEBUR.
&&
DBThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 12, 1:15 PM CST | Flash Flood Warning | JAN | Lamar, Marion | 5 hr |
Nearby
Flash Flood Warnings in Mississippi, 2004Every flash flood warning in 2004
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.